# SDR AU990408

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Head
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE VALVE GUIDES POORLY FITTED.   VALVE SEATING PROBLEMS.
